Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 370, Number 12
HTML articles powered by AMS MathViewer

A rigidity theorem on the second fundamental form for self-shrinkers
Qi Ding PDF
Trans. Amer. Math. Soc. 370 (2018), 8311-8329
Universality of the nodal length of bivariate random trigonometric polynomials
Jürgen Angst, Viet-Hung Pham and Guillaume Poly PDF
Trans. Amer. Math. Soc. 370 (2018), 8331-8357
Twists of Mukai bundles and the geometry of the level $3$ modular variety over $\overline {\mathcal {M}}_{8}$
Gregor Bruns PDF
Trans. Amer. Math. Soc. 370 (2018), 8359-8376
Period integrals and mutation
Ketil Tveiten PDF
Trans. Amer. Math. Soc. 370 (2018), 8377-8401
Hilbert-Kunz density function and Hilbert-Kunz multiplicity
V. Trivedi PDF
Trans. Amer. Math. Soc. 370 (2018), 8403-8428
Reverse Stein–Weiss inequalities and existence of their extremal functions
Lu Chen, Zhao Liu, Guozhen Lu and Chunxia Tao PDF
Trans. Amer. Math. Soc. 370 (2018), 8429-8450
Equilibrium states and zero temperature limit on topologically transitive countable Markov shifts
Ricardo Freire and Victor Vargas PDF
Trans. Amer. Math. Soc. 370 (2018), 8451-8465
A multiplier algebra functional calculus
Kelly Bickel, Michael Hartz and John E. McCarthy PDF
Trans. Amer. Math. Soc. 370 (2018), 8467-8482
On quasi-infinitely divisible distributions
Alexander Lindner, Lei Pan and Ken-iti Sato PDF
Trans. Amer. Math. Soc. 370 (2018), 8483-8520
Rough path metrics on a Besov–Nikolskii-type scale
Peter K. Friz and David J. Prömel PDF
Trans. Amer. Math. Soc. 370 (2018), 8521-8550
$D$-module and $F$-module length of local cohomology modules
Mordechai Katzman, Linquan Ma, Ilya Smirnov and Wenliang Zhang PDF
Trans. Amer. Math. Soc. 370 (2018), 8551-8580
Smoothing properties of bilinear operators and Leibniz-type rules in Lebesgue and mixed Lebesgue spaces
Jarod Hart, Rodolfo H. Torres and Xinfeng Wu PDF
Trans. Amer. Math. Soc. 370 (2018), 8581-8612
Noncommutative Auslander theorem
Y.-H. Bao, J.-W. He and J. J. Zhang PDF
Trans. Amer. Math. Soc. 370 (2018), 8613-8638
Algebras of bounded noncommutative analytic functions on subvarieties of the noncommutative unit ball
Guy Salomon, Orr M. Shalit and Eli Shamovich PDF
Trans. Amer. Math. Soc. 370 (2018), 8639-8690
Non-ergodic Banach spaces are near Hilbert
W. Cuellar Carrera PDF
Trans. Amer. Math. Soc. 370 (2018), 8691-8707
Computable topological groups and Pontryagin duality
Alexander Melnikov PDF
Trans. Amer. Math. Soc. 370 (2018), 8709-8737
On bodies with congruent sections by cones or non-central planes
N. Zhang PDF
Trans. Amer. Math. Soc. 370 (2018), 8739-8756
Subspace designs based on algebraic function fields
Venkatesan Guruswami, Chaoping Xing and Chen Yuan PDF
Trans. Amer. Math. Soc. 370 (2018), 8757-8775
Nonsymmetric Macdonald polynomials and a refinement of Kostka–Foulkes polynomials
Sami Assaf PDF
Trans. Amer. Math. Soc. 370 (2018), 8777-8796
Sharp Strichartz estimates for water waves systems
Huy Quang Nguyen PDF
Trans. Amer. Math. Soc. 370 (2018), 8797-8832
An extension of the classification of high rank regular polytopes
Maria Elisa Fernandes, Dimitri Leemans and Mark Mixer PDF
Trans. Amer. Math. Soc. 370 (2018), 8833-8857
A local Ramsey theory for block sequences
Iian B. Smythe PDF
Trans. Amer. Math. Soc. 370 (2018), 8859-8893
The nonproper dissipative extensions of a dual pair
Christoph Fischbacher PDF
Trans. Amer. Math. Soc. 370 (2018), 8895-8920
Twisting operator spaces
Willian Hans Goes Corrêa PDF
Trans. Amer. Math. Soc. 370 (2018), 8921-8957
On Borel maps, calibrated ${\sigma }$-ideals, and homogeneity
R. Pol and P. Zakrzewski PDF
Trans. Amer. Math. Soc. 370 (2018), 8959-8978
Interpolation of the measure of noncompactness of bilinear operators
Mieczysław Mastyło and Eduardo B. Silva PDF
Trans. Amer. Math. Soc. 370 (2018), 8979-8997
SL($\textbf {\textit {n}}$) covariant vector valuations on polytopes
Chunna Zeng and Dan Ma PDF
Trans. Amer. Math. Soc. 370 (2018), 8999-9023
The uniform Martin’s conjecture for many-one degrees
Takayuki Kihara and Antonio Montalbán PDF
Trans. Amer. Math. Soc. 370 (2018), 9025-9044